MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE HF ICD DR; Implantable cardioverter defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE HF ICD DR; Implantable cardioverter defibrillator
Model Number D533
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) recorded ventricular episodes presented in the logbook.The boston scientific technical services consultant noted noisy signals on both channel which was suspected to be electromagnetic interference and recommended to confirm if the patient had any procedures or surgery performed.As of this time, this icd remains in service.No adverse patient effects were reported.Additional information indicated that the noisy signals were from the cauterization when the patient was having a surgery.There was no reprogramming performed.Subsequently, this icd was explanted and replaced with a different model.No additional adverse patient effects were reported.

Brand Name
RESONATE HF ICD DR
Common Device Name
Implantable cardioverter defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50228408
Report Number2124215-2026-43334
Device Sequence Number10256619
Product Code LWS
UDI-Device Identifier00802526588310
UDI-Public(01)00802526588310(17)260621
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2026
Device Model NumberD533
Device Catalogue NumberD533
Device Lot Number679001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale